# SDR FDEA201504021138

- Difficulty date: April 2, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 774 hours, 16,916 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Cracked
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

APPROX 1 HR INTO FLIGHT AT FL290, NOTICED NR 3 ENG OIL QTY INDICATING 0.  INITIALLY OIL PRESS & TEMP MATCHED THE OTHER TWO ENGS.  OVER NEXT 45 MINUTES, OIL PRESS DROPPED TO 15 PSI, PERFORMED PRECAUTIONARY SHUTDOWN.  INSPECTED NR 3 ENG, LOWER HALF OF THRUST REVERSER COWLING IS WET.  OPENED FAN COWL & THRUST REVERSER COWL IAW AMM71-10-00-2 FOUND  OIL PRESS TRANSMITTER HAS CRACK.  REPLACED NR 3 ENG OIL TRANSMITTER IAW MM 79-33-01-4-1 & SERVICED ENG OIL FOR PROPER LEVEL IAW MM 12-12-01-3-1.  RAN NR 3 ENG & COMPLIED WITH WIND MILLING  INSPECTION IAW MM 71-00-00-5-1 & ALSO 80% N2 ABOUT 5 MINUTES, FOUND NO OIL LEAK FROM AROUND OF OIL TRANSMITTER IAW JRH.  ACFT OK FOR SERVICE.
